Embedding of various relativistic riemannian spaces in pseudo-euclidean spaces

Joe Rosen*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The embedding of various relativistic Riemannian spaces is performed. In each case the original Riemannian line element, the embedding pseudo-Euclidean line element, and the embedding transformation are shown.

Original languageEnglish
Pages (from-to)204-214
Number of pages11
JournalReviews of Modern Physics
Volume37
Issue number1
DOIs
StatePublished - 1965

Fingerprint

Dive into the research topics of 'Embedding of various relativistic riemannian spaces in pseudo-euclidean spaces'. Together they form a unique fingerprint.

Cite this